# SDR DALA2019081764830

- Difficulty date: August 5, 2019
- Submitted: August 17, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,809 hours, 38,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON STRINGER 8L AT LEVEL FR63 TO FR64 ON UPPER FUSELAGE, PERFORMED PERMANENT REPAIR ON STRINGER 8L AT LEVEL FR 63 TO FR 64 ON UPPER FUSELAGE ASPER A320 SRM 53-00-13-300-001
